Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have blister on toe, fingers, itches, burning sensation. What could be causing this?

Hi, I m 27, male, and I have a blister on the top of my big toe that itches intensely and has a burning sensation when I itch it. However, I also have a small blister with the same effects on my finger near the webbing(ring finger, right hand) I had originally thought that the blister on my toe was athletes foot , but the other blister on my finger appeared at about the same time, both appeared about two days ago and it seems to be getting worse where more blisters are appearing in small clusters, not very many though
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Welcome to HCM
Since how many days are you having this lesion? It sounds like scabies. How ever since I have not seen the lesions, it will be advisable for you to visit your dermatologist.
All the best.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor